MathSciNet Relay Station
MathSciNet bibliographic data
MR1314972 58F10 (58E09)
Krupa, Martin; Melbourne, Ian Asymptotic stability of heteroclinic cycles in systems with symmetry. Ergodic Theory Dynam. Systems 15 (1995), no. 1, 121–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement